# SDR SWIA20250417003

- Difficulty date: April 3, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 50,996 hours, 34,283 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR JSIS/PSIS BACKSHELL BROKEN. (C-CHECK RO 04/16/2025)REPAIRED WIRE TO  THE  BACKSHELL ON J512  IAW CRJ 700 REO 670-20-12-131.  NO WEIGHT CHANGE,  TASK CARD 51-900-1002-SKY COMPLETED, M-337 ATTACHED .DN 909542
